Common fixed point theorems in intuitionistic fuzzy metric spaces

Mohammad Hasan, Ramdan Sabra

Abstract


In this paper, we introduce a new class of implicit functions and common property (E.A) in intuitionistic fuzzy metric spaces, and utilize both to prove common fixed point theorems in intuitionistic fuzzy metric spaces. Related results and an illustrative example are also provided.

Full Text: PDF

How to Cite this Article:

Mohammad Hasan, Ramdan Sabra, Common fixed point theorems in intuitionistic fuzzy metric spaces, Adv. Fixed Point Theory, 4 (2014), 207-228

Copyright © 2014 Mohammad Hasan, Ramdan Sabra. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2022 SCIK Publishing Corporation